# SDR HEEA967228

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Vanes
- Part number: 23038218
- Condition: Cracked
- Location: 1st Stage
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO STRIPPED THREADS IN OIL OUT PORT.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING: CRACKED BEYOND SERVICEABLE LIMITS ON NR 1 NOZZLE VANES.  REPLACED DISCREPAN T PART.
